# SDR A8ZR20180823001

- Difficulty date: April 9, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 413, STRINGER 15P-3 THAT MEASURES 8.4"L X 3.0"W X .013"D REFORMED TO ORIGINAL CONTOUR WITH NO MATERIAL LOSS OR CRACKING AND CONSIDERED ACCEPTABLE IAW EA 30-2018-048 REV A.
